MathSciNet Relay Station
MathSciNet bibliographic data
MR2000167 (2004d:68106) 68R05 (05A05 05A15 68Q05 68Q45)
Albert, M. H.; Atkinson, M. D.; Ruškuc, N. Regular closed sets of permutations. Theoret. Comput. Sci. 306 (2003), no. 1-3, 85–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement